# SDR SWAA071080

- Difficulty date: February 22, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 40,472 hours, 34,462 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435335
- Part serial: BN14
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LEFT WING OUTBOARD T/E AFT FLAP DELAMINATED AT LOWER INBOARD END.  REMOVED AND REPLACED FLAP PER MM.
